Directionally Euclidean structures of Banach spaces

Research output: Contribution to journalArticleScientificpeer-review

Standard

Directionally Euclidean structures of Banach spaces. / Talponen, Jarno.

In: Studia Mathematica, Vol. 202, No. 2, 2011, p. 191-203.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Talponen, Jarno. / Directionally Euclidean structures of Banach spaces. In: Studia Mathematica. 2011 ; Vol. 202, No. 2. pp. 191-203.

Bibtex - Download

@article{24b7defdf9114bf7898081d4bc0ff7d9,
title = "Directionally Euclidean structures of Banach spaces",
keywords = "Banach space, Hilbert space, isometry, ultrafilters, locally Euclidean structures, Banach space, Hilbert space, isometry, ultrafilters, locally Euclidean structures, Banach space, Hilbert space, isometry, ultrafilters, locally Euclidean structures",
author = "Jarno Talponen",
year = "2011",
doi = "10.4064/sm202-2-5",
language = "English",
volume = "202",
pages = "191--203",
journal = "Studia Mathematica",
issn = "0039-3223",
publisher = "Instytut Matematyczny",
number = "2",

}

RIS - Download

TY - JOUR

T1 - Directionally Euclidean structures of Banach spaces

AU - Talponen, Jarno

PY - 2011

Y1 - 2011

KW - Banach space, Hilbert space, isometry, ultrafilters, locally Euclidean structures

KW - Banach space, Hilbert space, isometry, ultrafilters, locally Euclidean structures

KW - Banach space, Hilbert space, isometry, ultrafilters, locally Euclidean structures

U2 - 10.4064/sm202-2-5

DO - 10.4064/sm202-2-5

M3 - Article

VL - 202

SP - 191

EP - 203

JO - Studia Mathematica

JF - Studia Mathematica

SN - 0039-3223

IS - 2

ER -

ID: 832611